# SDR FDEA201203050786

- Difficulty date: March 5, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N5318
- Condition: Corroded
- Location: Bs 1681-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681.8  TO  1720 AT BL 0 TO LBL  60 CABIN FLOOR SHEAR WEB HAS CORROSION.  BLENDED AREAS IAW SRM 51-10-02.  CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW SRM 53-60-51, FIG   201, SH. 1.  REMOVED CABIN FLOOR WEB, IAW SRM 51-40-02.  FABRICATED NEW  SHEAR WEB IAW SRM 51-10-02, SRM 53-60-51, FIG 1, DETAIL III, AND DWG 146N 5318.  INSTALLED NEW WEB IAW SRM 51-40-02, AND DWG 146N5318.  MAJOR  REPAIR.
